# SDR YADA202212164001

- Difficulty date: December 14, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 87,027 hours, 79,827 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Latch
- Condition: Out Of Adjust
- Location: Side Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED  SMOKE FROM RT CIRCUIT BREAKER PANEL, NR 2 AVIONICS BREAKER MELTED, COMM 2 AND ADF 1 BREAKERS ALSO SMOKED.  AIRCRAFT RETURNED TO AIRPORT OF ORIGIN.  PILOT ALSO REPORTED THAT SMOKE ABATED AFTER NR 2 AVIONICS BREAKER PLUNGER POPPED OUT.  MAINTENANCE INSPECTED THE RT CIRCUIT BEAKER PANEL AND FOUND NR 2 AVIONICS BREAKER PLUNGER MELTED OFF AND HALF OF CIRCUIT BREAKER PANEL WETTED WITH DEICE FLUID.  THE NR 2 AVIONICS BREAKER DOES NOT APPEAR TO HAVE TRIPPED, CONFIRMED NO LOSS OF AVIONICS SYSTEMS, AND NO EMERGENCY WAS DECLARED.  AIRCRAFT IS EQUIPPED WITH SIDE WINDOW DRIP TRAY KIT 129-5010-1.  FLIGHT CREW CONFIRMED THAT THEY HAD BEEN DEICED PRIOR TO DISPATCH.  SUSPECT STORM WINDOW SEAL ALLOWED DEICE FLUID ENTRY BEYOND THE CAPACITY OF THE DRIP TRAY.  WILL ADJUST STORM WINDOW LATCH TENSION AND REMIND DEICING CREWS NOT TO SPRAY SIDE WINDOWS.  CIRCUIT BREAKERS REPLACED AS REQUIRED.
